Reduced polarity in protic solvents near hydrophobic solid surfaces


ZHANG X., Esenturk O., WALKER R.

JOURNAL OF THE AMERICAN CHEMICAL SOCIETY, vol.123, no.43, pp.10768-10769, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 123 Issue: 43
  • Publication Date: 2001
  • Doi Number: 10.1021/ja016804b
  • Journal Name: JOURNAL OF THE AMERICAN CHEMICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.10768-10769